# SDR SWAA2018061122644

- Difficulty date: June 4, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 56,782 hours, 32,994 cycles
- Engine: Ge CFM567B24
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Out Of Balance
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE V-6 INDICATOR SHOWED 4.1 ON TAKE OFF CAUSING WHITE PERIMETER BOX TO FLASH AROUND ALL ENGINE GAUGES. A VIBRATION COULD BE FELT THROUGHOUT THE AIRCRAFT.  COMPLIED WITH BLADE RE-PLOT PER ER AND AM.
